Blaschke-Santaló inequalities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal of Differential Geometry
Volume47
Issue number1
StatePublished - Sep 1997

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Blaschke-Santaló inequalities. / Lutwak, Erwin; Zhang, Gaoyong.

In: Journal of Differential Geometry, Vol. 47, No. 1, 09.1997, p. 1-16.

Research output: Contribution to journalArticle

@article{a9be47a0a70a4bfbbdef5b7e85ea2ce8,
title = "Blaschke-Santal{\'o} inequalities",
author = "Erwin Lutwak and Gaoyong Zhang",
year = "1997",
month = "9",
language = "English (US)",
volume = "47",
pages = "1--16",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Blaschke-Santaló inequalities

AU - Lutwak, Erwin

AU - Zhang, Gaoyong

PY - 1997/9

Y1 - 1997/9

UR - http://www.scopus.com/inward/record.url?scp=0031227458&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031227458&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031227458

VL - 47

SP - 1

EP - 16

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -